Long Time Behavior of Strongly Damped Nonlinear Wave Equations

Fengxin Chen, Boling Guo, Ping Wang

Research output: Contribution to journalArticlepeer-review

33 Scopus citations

Abstract

We consider the long time behavior of a strongly damped nonlinear wave equation. We will show that the initial boundary value problem has a global solution and that there exists a compact global attractor with finite dimension.

Original languageEnglish (US)
Pages (from-to)231-241
Number of pages11
JournalJournal of Differential Equations
Volume147
Issue number2
DOIs
StatePublished - Aug 10 1998

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Long Time Behavior of Strongly Damped Nonlinear Wave Equations'. Together they form a unique fingerprint.

Cite this